MAUDE Adverse Event Report: COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ ACCESSORIES, CATHETER

COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ ACCESSORIES, CATHETER
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) #: exempt.This report includes information known at this time. a follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that upon inspection of the received product (august-no other information provided), the affiliate distributor identified a particle inside the packaging of a neff percutaneous access set.
 
Event or Problem Description
No new event description information to report at this time.
 
Additional Manufacturer Narrative
Corrected information: age or date of birth, sex, weight.Investigation: evaluation: a review of the complaint history, device history record, quality control, as well as a visual inspection of the returned device was conducted during the investigation.A visual inspection of the returned device confirmed the presence of two black flakes of unknown material loose within the sealed package.This confirms that the device was not manufactured to specifications.Additionally, a document based investigation evaluation was performed.There are adequate controls in place to ensure the device is manufactured to specifications.A review of the device history record found no relevant nonconformances for this lot.It should be noted that there were no other complaints reported for this lot number.There is no evidence to suggest additional nonconforming devices in house or in the field.Based on the information provided, examination of the returned product and the results of our investigation, a definitive root cause is manufacturing related.The appropriate personnel have been notified and we will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
NEFF PERCUTANEOUS ACCESS SET
Common Device Name
KGZ ACCESSORIES, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7906954
Report Number1820334-2018-02869
Device Sequence Number1653804
Product Code KGZ
UDI-Device Identifier00827002042674
UDI-Public(01)00827002042674(17)210714(10)9019365
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/14/2021
Device Model NumberN/A
Device Catalogue NumberNPAS-100
Device Lot Number9019365
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2018
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer11/12/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1